# SDR ARWA20011202

- Difficulty date: December 3, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 81,778 hours, 26,717 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Part serial: 79063118
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S COMPASS INOPERATIVE AFTER 1000 FEET.  AIRCRAFT RETURNED TO KMIA AND PERFORMED OVERWEIGHT LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 PDI, INSTRUMENT AMPLIFIER AND DIRECTIONAL GYRO IAW MM 34-00.  PERFORMED OPERATIONAL CHECK COMPASS SYSTEM IAW MM 34-21-0, FOUND ALL SYSTEM NORMAL.
